# SDR QXEA2019093000370

- Difficulty date: September 29, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 42,825 hours, 45,230 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Unknown
- Condition: Malfunctioned
- Location: Prop Control
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER ADVANCING CONDITION LEVERS FOR LANDING, RIGHT PROP REACHED 1020 AND LEFT REACHED 950 RPM. LANDING UNEVENTFUL. REMOVED FROM SERVICE. PERFORMED FADEC TRIM (FOR PLA) AND PERFORMED PROP ELEC. CONTROLLER-CALIBRATION PROCEDURE FOR BOTH ENGINES ALL TRIMMED AND UNTRIMMED BLADE ANGLE ARE GOOD IAW AMM TASK 71-00-00-868-817, 61-20-36-720-801.
PERFORMED PROP FWD CONSTANT SPEED RUN REF AMM 71-00-00-868-813 AND OPS TEST OF OSG REF AMM 61-20-00-710-803. NO DEFECTS NOTED. NO PROP RPM SPLIT NOTED. RETURNED TO SERVICE.
